Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 349803, 10 pages
http://dx.doi.org/10.1155/2011/349803
Research Article

An Axisymmetric Squeezing Fluid Flow between the Two Infinite Parallel Plates in a Porous Medium Channel

1COMSATS Institute of Information Technology, Chakshazad, Islamabad 44000, Pakistan
2Islamia College Peshawar (Chartered University), Khyber Pakhtunkhwa, Peshawar 25120, Pakistan
3Malakand University, Khyber Pukhtonnkhawa, Chakdara 1800, Pakistan

Received 5 October 2010; Revised 14 December 2010; Accepted 22 February 2011

Academic Editor: Jaromir Horacek

Copyright © 2011 S. Islam et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Tan and T. Masuoka, “Stokes' first problem for a second grade fluid in a porous half-space with heated boundary,” International Journal of Non-Linear Mechanics, vol. 40, no. 4, pp. 515–522, 2005. View at Publisher · View at Google Scholar · View at Scopus
  2. J. Bear, Dynamics of Fluids in Porous Media, Elsevier, New York, NY, USA, 1972.
  3. H. C. Brinkman, “A calculation of the viscous force exerted by a flowing fluid on a dense swarm of particles,” Applied Scientific Research, vol. 1, no. 1, pp. 27–34, 1947. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. M. H. Hamdan, “An alternative approach to exact solutions of a special class of Navier-Stokes flows,” Applied Mathematics and Computation, vol. 93, no. 1, pp. 83–90, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. M. H. Hamdan and F. M. Allan, “A note on the generalized Beltrami flow through porous media,” International Journal of Pure and Applied Mathematics, vol. 27, no. 4, pp. 491–500, 2006. View at Google Scholar · View at Zentralblatt MATH
  6. K. Vafai and C. L. Tien, “Boundary and inertia effects on flow and heat transfer in porous media,” International Journal of Heat and Mass Transfer, vol. 24, no. 2, pp. 195–203, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. S. Islam, M. R. Mohyuddin, and C. Y. Zhou, “Few exact solutions of non-Newtonian fluid in porous medium with hall effect,” Journal of Porous Media, vol. 11, no. 7, pp. 669–680, 2008. View at Publisher · View at Google Scholar · View at Scopus
  8. S. Islam and C. Y. Zhou, “Certain inverse solutions of a second-grade magnetohydrodynamic aligned fluid flow in a porous medium,” Journal of Porous Media, vol. 10, no. 4, pp. 401–408, 2007. View at Publisher · View at Google Scholar · View at Scopus
  9. K. Vafai, Hand Book of Porous Media, CRC Press, Taylor & Francis Group, Boca Raton, Fla, USA, 2nd edition, 2005.
  10. A. S. Burbidge and C. Servais, “Squeeze flows of apparently lubricated thin films,” Journal of Non-Newtonian Fluid Mechanics, vol. 124, no. 1–3, pp. 115–127, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. M. J. Stefan, “Versuch Uber die scheinbare adhesion,” Akademie der Wissenschaften in Wien. Mathematisch-Naturwissenschaftliche, vol. 69, p. 713, 1874. View at Google Scholar
  12. N. B. Naduvinamani, P. S. Hiremath, and G. Gurubasavaraj, “Static and dynamic behaviour of squeeze-film lubrication of narrow porous journal bearings with coupled stress fluid,” Proceedings of the Institution of Mechanical Engineers, Part J: Journal of Engineering Tribology, vol. 215, no. 1, pp. 45–62, 2001. View at Google Scholar
  13. N. B. Naduvinamani, P. S. Hiremath, and G. Gurubasavaraj, “Squeeze film lubrication of a short porous journal bearing with couple stress fluids,” Tribology International, vol. 34, no. 11, pp. 739–747, 2001. View at Publisher · View at Google Scholar · View at Scopus
  14. Q. K. Ghori, M. Ahmed, and A. M. Siddiqui, “Application of homotopy perturbation method to squeezing flow of a newtonian fluid,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 8, no. 2, pp. 179–184, 2007. View at Google Scholar · View at Scopus
  15. X. J. Ran, Q. Y. Zhu, and Y. Li, “An explicit series solution of the squeezing flow between two infinite plates by means of the homotopy analysis method,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 1, pp. 119–132, 2009. View at Publisher · View at Google Scholar
  16. R. J. Grimm, “Squeezing flows of Newtonian liquid films an analysis including fluid inertia,” Applied Scientific Research, vol. 32, no. 2, pp. 149–166, 1976. View at Publisher · View at Google Scholar · View at Scopus
  17. W. F. Hughes and R. A. Elco, “Magnetohydrodynamic lubrication flow between parallel rotating disks,” Journal of Fluid Mechanics, vol. 13, pp. 21–32, 1962. View at Publisher · View at Google Scholar
  18. S. Kamiyama, “Inertia Effects in MHD hydrostatic thrust bearing,” ASME Transactions Journal of Lubrication Technology, vol. 91, pp. 589–596, 1969. View at Google Scholar · View at Scopus
  19. E. A. Hamza, “The Magnetohydrodynamic squeeze film,” Journal of Tribology, vol. 110, no. 2, pp. 375–377, 1988. View at Publisher · View at Google Scholar · View at Scopus
  20. S. Bhattacharyya and A. Pal, “Unsteady MHD squeezing flow between two parallel rotating discs,” Mechanics Research Communications, vol. 24, no. 6, pp. 615–623, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  21. J. K. Zhou, Deferential Transformation and Its Application for Electrical Circuits, Huazhong University Press, Wuhan, China, 1986.
  22. F. Ayaz, “Applications of differential transform method to differential-algebraic equations,” Applied Mathematics and Computation, vol. 152, no. 3, pp. 649–657, 2004. View at Publisher · View at Google Scholar · View at Scopus
  23. H. Liu and Y. Song, “Differential transform method applied to high index differential-algebraic equations,” Applied Mathematics and Computation, vol. 184, no. 2, pp. 748–753, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  24. F. Ayaz, “On the two-dimensional differential transform method,” Applied Mathematics and Computation, vol. 143, pp. 361–374, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. I. H. A. Hassan, “Comparison deferential transformation technique with Adomian decomposition method for linear and nonlinear initial value problems,” Chaos, Solution and Fractals, vol. 36, no. 1, pp. 53–65, 2007. View at Google Scholar
  26. S. U. Islam, S. Haq, and J. Ali, “Numerical solution of special 12th-order boundary value problems using differential transform method,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 4, pp. 1132–1138, 2009. View at Publisher · View at Google Scholar · View at Scopus
  27. M. T. Kamel and H. M. Hamdan, “Riabounchisky flow through porous media,” International Journal of Pure and Applied Mathematics, vol. 27, no. 1, pp. 113–126, 2006. View at Google Scholar
  28. N. Merabet, H. Siyyam, and M. H. Hamdan, “Analytical approach to the Darcy-Lapwood-Brinkman equation,” Applied Mathematics and Computation, vol. 196, no. 2, pp. 679–685, 2008. View at Publisher · View at Google Scholar
  29. W. -P. Breugem, “The effective viscosity of a channel-type porous medium,” Physics of Fluids, vol. 19, no. 10, 2007. View at Publisher · View at Google Scholar
  30. T. C. Papanastasiou, G. C. Georgio, and A. N. Alexandrou, Viscous Fluid Flow, CRC Press, New York, NY, USA, 1994.
  31. M. Idrees, S. Islam, S. Haq, and S. Islam, “Application of the optimal homotopy asymptotic method to squeezing flow,” Computers and Mathematics with Applications, vol. 59, no. 12, pp. 3858–3866, 2010. View at Publisher · View at Google Scholar